# SDR ASAA2013100396102

- Difficulty date: October 3, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 18,136 hours, 5,458 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHANNEL A AND B WHEN ENGAGING AUTOPILOT A LARGE CONTROL BUMP.  ALL OTHER AUTOPILOT FUNCTIONS NORMAL.  ACFT GROUNDED.  PERFORMED PREV FLIGHT FAULT REVIEW, CURRENT STATUS & DFCS LAND VERIFY TEST ALL IAW AMM 22-11-00.  ALL OPS NORMAL, NO DEFECTS NOTED. A/P A & B BOTH ENGAGE AND OPERATE SMOOTHLY.  NO HISTORY CHAPTERS 22 & 27 LAST 30 DAYS. ETOPS SIGNIFICENT SYS GROUND VERIFICATION SUCCESSFUL.
